MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. TRUGUIDE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. TRUGUIDE; BIOPSY INSTRUMENT
Catalog Number C1616A
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records was performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a computed tomography biopsy procedure using the mission and coaxial.During the procedure, it was noticed the device coaxial that was packaged or labeled incorrectly.Further it was reported that labeled as a 15g biopsy cannula but was unable to fit 1616ms down it.Coaxial needle was used.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: received nine (9) sealed 15g truguide disposable coaxial biopsy needles.Samples were randomly numbered for evaluation purposes.On visual evaluation, sample 1to 9: the truguide disposable coaxial biopsy needles were sealed and therefore was not decontaminated.Sample one was removed from sealed packaging for evaluation purposes.On dimensional observations, the actual inner diameter of the cannula and actual cannula length were measured, are within the acceptable range.Three electronic photos were provided and reviewed.The first photo shows one mission and two coaxial needles in which the mission needle is stuck inside the coaxial needle.The second and third photos shows the labelling information of the device which was cross verified with the tw details.Based on the photo review the reported event can be confirmed.Therefore, the investigation is confirmed for the reported device markings/labelling problem as the provided photos support the event.A definitive root cause for the reported device markings/labelling problem could not be determined based upon the provided information.Labeling review: labeling review is required for this record as the reported event is a labeling issue.By comparing the received pouch label from the photo provided from the customer against document, it was noted that the catalogue number, pk number, gauge size & needle length, lot number characters, use by date format which was mentioned in the pouch was verified and it matched with the document.And it also matches with the tw information.G3: h6 (component, method, result, conclusion).Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a computed tomography biopsy procedure using the mission and coaxial.During the procedure, the device coaxial that was packaged/labeled incorrectly.Further it was reported that labeled as a fifteen g biopsy cannula but was unable to fit 1616ms down it.Coaxial needle was used.The procedure was completed using another device.There was no reported patient injury.

Brand Name
TRUGUIDE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24361873
Report Number2020394-2026-00293
Device Sequence Number13291428
Product Code FCG
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K936194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC1616A
Device Lot NumberREJY0151
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown